Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking oxycarbapine for atypical migraine with visual disturbance. Help

Hi, I am a 30 year old healthy female. I am on oxycarbapine 20 mg once a day to treat atypical migrane with visual disturbance only not accompanied by headache or other symptoms. Since yesterday, I have been crying for no apparent reason! I just cant stop! Ok, I might be a little stressed out as I will be attending a Phd interview soon.. But I have been good at handling stress in the past. I have to stop this non stop crying! It s annoying! I just haven t been able to get any food into my system.. please help! Thanks in advance.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your current symptoms are suggestive of depression. Depression can occur in the absence of any stress, also referred to as endogenous depression. This occurs due to chemical changes in the brain related to neurotransmitters such as serotonin.

As of now, you would benefit from taking antidepressants such as escitalopram as well as anti-anxiety medications such as clonazepam. These medications would stop your crying as well as make you feel better.

I hope it helps. Please get back if you require any more information.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor